arrow
Volume 13, Number 4
Previous Issue Next Issue

Z. Huang

J. Comp. Math., 13 (1995), pp. 291-305.

Preview Full PDF 1892 20832 Abstract

G. Q. Han & L. Q. Zhang

J. Comp. Math., 13 (1995), pp. 306-314.

Preview Full PDF 1891 21209 Abstract

Y. Q. Huang & Y. X. Li

J. Comp. Math., 13 (1995), pp. 315-324.

Preview Full PDF 1938 21021 Abstract

J. C. Sun & Tony F. Chan

J. Comp. Math., 13 (1995), pp. 325-336.

Preview Full PDF 1914 20887 Abstract

H. J. Tian

J. Comp. Math., 13 (1995), pp. 337-342.

Preview Full PDF 1888 21229 Abstract

Z. X. Luo

J. Comp. Math., 13 (1995), pp. 343-350.

Preview Full PDF 1902 20760 Abstract

Y. H. Zeng

J. Comp. Math., 13 (1995), pp. 351-356.

Preview Full PDF 2037 20884 Abstract

D. Sun

J. Comp. Math., 13 (1995), pp. 357-368.

Preview Full PDF 1989 20940 Abstract

Z. Z. Bai, D. R. Wang & D. J. Evans

J. Comp. Math., 13 (1995), pp. 369-386.

Preview Full PDF 1810 20983 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard